# SDR AALA20110605DFW01

- Difficulty date: June 5, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N7549A
- Make and model: Doug DC-9-82
- Aircraft serial: 53031
- Aircraft time: 59,209 hours, 30,369 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Gasket
- Condition: Damaged
- Location: Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DFW - (REPEAT ITEM) CREW REPORTED TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED.  QRH PROCEDURES WERE ACCOMPLISHED AND LIGHT WENT OUT AFTER TWO MINUTES AND DID NOT ILLUMINATE AGAIN.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED GASKET ON LEFT AIR CYCLE MACHINE PACT TEMP THAT WAS DAMAGED.  REPLACED PNEUMATIC CROSS FEED VALVE THAT WAS LEAKING.  STSTEM GROUND CHECK NORMAL OPERATION.
